# SDR AALA202205173633

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 66,443 hours, 30,380 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Part serial: U478
- Condition: Defective
- Location: Zone 700 - Gears
- Part time: 82,264 hours, 36,999 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING GEAR EXTENSION A NOSE WHEEL STEERING FAULT MESSAGE WAS RECEIVED. FLIGHT CREW ACCOMPLISHED A GO AROUND AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY AT DCA AND THE CREW DISCOVERED THAT THE NOSE WHEEL STEERING HAD FAILED BUT WERE ABLE TO CLEAR THE RUNWAY AND WERE TOWED TO THE GATE.  MAINTENANCE REPLACED THE NOSE WHEEL STEERING SERVO CONTROL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-51.
